Translator Disclaimer
22 August 2005 Cauchy-Dirichlet problem for the nonlinear degenerate parabolic equations
Ismail Kombe
Abstr. Appl. Anal. 2005(6): 607-617 (22 August 2005). DOI: 10.1155/AAA.2005.607

Abstract

We will investigate the nonexistence of positive solutions for the following nonlinear parabolic partial differential equation: u/t=u+V(w)up1 in Ω×(0,T), 1#60;p#60;2, u(w,0)=u0(w)0 in Ω, u(w,t)=0 on Ω×(0,T) where is the subelliptic p-Laplacian and VLloc1(Ω).

Citation

Download Citation

Ismail Kombe. "Cauchy-Dirichlet problem for the nonlinear degenerate parabolic equations." Abstr. Appl. Anal. 2005 (6) 607 - 617, 22 August 2005. https://doi.org/10.1155/AAA.2005.607

Information

Published: 22 August 2005
First available in Project Euclid: 3 October 2005

zbMATH: 1103.35053
MathSciNet: MR2202951
Digital Object Identifier: 10.1155/AAA.2005.607

Rights: Copyright © 2005 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2005 • No. 6 • 22 August 2005
Back to Top